Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board: Ciobanu, Laura / Conder, Marston / Eick, Bettina / Elder, Murray / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Perret, Ludovic / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Lohrey, Markus

CiteScore 2018: 0.80

SCImago Journal Rank (SJR) 2018: 0.368
Source Normalized Impact per Paper (SNIP) 2018: 1.061

Mathematical Citation Quotient (MCQ) 2018: 0.38

See all formats and pricing
More options …

On convex hulls and the quasiconvex subgroups of Fm×ℤn

Jordan Sahattchieve
Published Online: 2014-04-15 | DOI: https://doi.org/10.1515/gcc-2015-0006


In this paper, we explore a method for forming the convex hull of a subset in a uniquely geodesic metric space due to Brunn and use it to show that with respect to the usual action of Fm×ℤn on Tree ×n, every quasiconvex subgroup of Fm×ℤn is convex. Further, we show that the Cartan–Hadamard theorem can be used to show that locally convex subsets of complete and connected CAT(0) spaces are convex. Finally, we show that the quasiconvex subgroups of Fm×ℤn are precisely those of the form A×B, where AFm is finitely generated, and Bn.

Keywords: CAT(0); quasiconvex; convex hull

MSC: 20F65; 20F67

About the article

Received: 2013-11-25

Published Online: 2014-04-15

Published in Print: 2015-05-01

Citation Information: Groups Complexity Cryptology, Volume 7, Issue 1, Pages 69–80, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: https://doi.org/10.1515/gcc-2015-0006.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in